MathSciNet Relay Station
MathSciNet bibliographic data
MR2085640 60G60 (60G20 60J25)
Ruiz-Medina, M. D.; Angulo, J. M.; Anh, V. V. Fractional random fields on domains with fractal boundary. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 7 (2004), no. 3, 395–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement